# SDR SWAA2022053106281

- Difficulty date: May 10, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB DOOR CUTOUT FWD SHIELD FROM STA 420+16 TO STA 420+18; RBL 23 TO RBL 25; WL 156. / [01] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1.;[03] RECEIVED NEW FCB DOOR CUTOUT FWD SHIELD  ITEM# : 143A8126U21ATSMRO PO# : 855387/1;[04] LOCATED; AND DRILLED NEW FCB DOOR CUTOUT FWD SHIELD IAW SRM 51-40-05-0G-0 AND DWG 143A8127 ID:0011 REV:A;[05] UPDATED MEASUREMENTS;[06] VERIFIED CORRECTIVE ACTIONS 4 AND 5..
